Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 8.4

International Journal of Applied Research

Vol. 2, Issue 4, Part F (2016)

Generalized hyers-ulam stability mixed type functional equation stable in a Banach space: Using direct method

Author(s)
M Saravanan, S Murthy and M Arunkumar
Abstract
In this paper, the authors introduce and investigate the generalized Hyers-Ulam stability of quadraticcubic functional equation of the form 2-5-94 in Banach Space using direct methods.
2010 Mathematics Subject Classification: 39B52, 32B72, 32B82, 46H25.
Pages: 363-369  |  607 Views  14 Downloads
How to cite this article:
M Saravanan, S Murthy, M Arunkumar. Generalized hyers-ulam stability mixed type functional equation stable in a Banach space: Using direct method. Int J Appl Res 2016;2(4):363-369.
Call for book chapter
International Journal of Applied Research